# SDR DALA1234860926

- Difficulty date: April 1, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1174 L27-30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME FS 1174 SHEAR TIE CORRODED L27L - L30.  SHEAR TIE OUT OF LIMITS DUE TO 100 PERCENT EXFOLIATION, FABRICATED NEW SHEAR TIE AND INSTALLED IAW SRM 51-30-2.
